Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Matchings in random biregular bipartite graphs

Autor
Perarnau-Llobet, G.; Petridis, G.
Tipus d'activitat
Article en revista
Revista
Electronic journal of combinatorics
Data de publicació
2013-03-24
Volum
20
Número
1
Pàgina inicial
1
Pàgina final
30
Repositori
http://hdl.handle.net/2117/20809 Obrir en finestra nova
URL
http://www.combinatorics.org/ojs/index.php/eljc/index Obrir en finestra nova
Resum
We study the existence of perfect matchings in suitably chosen induced subgraphs of random biregular bipartite graphs. We prove a result similar to a classical theorem of Erdos and Renyi about perfect matchings in random bipartite graphs. We also present an application to commutative graphs, a class of graphs that are featured in additive number theory We study the existence of perfect matchings in suitably chosen induced subgraphs of random biregular bipartite graphs. We prove a result similar ...
Citació
Perarnau-Llobet, G.; Petridis, G. Matchings in random biregular bipartite graphs. "Electronic journal of combinatorics", 24 Març 2013, vol. 20, núm. 1, p. 1-30.
Paraules clau
Random Biregular Bipartite Graphs, Perfect Matchings, Commutative Graphs
Grup de recerca
COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions

Participants

  • Perarnau Llobet, Guillem  (autor)
  • Petridis, Georgios  (autor)

Arxius